Asian Journal of Mathematics

Volume 21 (2017)

Number 2

Elliptic minuscule pairs and splitting abelian varieties

Pages: 287 – 336

DOI: http://dx.doi.org/10.4310/AJM.2017.v21.n2.a4

Authors

V. Kumar Murty (Department of Mathematics, University of Toronto, Ontario, Canada)

Ying Zong (Department of Mathematics, University of Toronto, Ontario, Canada)

Keywords

abelian variety, monodromy, minuscule representations, local fields, Galois groups

2010 Mathematics Subject Classification

11Gxx, 11Sxx, 14Kxx

Full Text (PDF format)

Paper received on 1 April 2015.